# SDR AALA20100804SAT01

- Difficulty date: August 3, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 63,184 hours, 33,114 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Gasket
- Part number: 5767984
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

SAT - INFLIGHT MFE-DFW.  CREW REPORTED LEFT ENGINE FIRE INDICATION.  BOTH FIRE BOTTLES USED AND LEFT ENGINE WAS SHUTDOWN.  SINGLE ENGINE TIME 25 MINUTES.  EMERGENCY DECLARED LANDED SAT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT ENGINE ANTI ICE VALVE GASKET BLOWN.  REPLACED VALVE, GASKET AND LEFT ENGINE FIRE LOOP CONTROLLER.  REPLACED BOTH FIRE BOTTLES.  SYSTEM GROUND CHECK NORMAL OPERATION.
